Alert archive / California / High Wind Warnings in 2013
High Wind Warning 7, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Jan 16, 2013, 8:05 PM PST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2013, 8:05 PM PST (04:05 UTC)
- Expired
- Jan 17, 2013, 3:00 PM PST
- In force
- 19 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
738 WWUS76 KLOX 170405 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 805 PM PST WED JAN 16 2013 ...STRONG AND POTENTIALLY DAMAGING WINDS WILL AFFECT LOS ANGELES AND VENTURA COUNTIES THROUGH THURSDAY MORNING... .A TIGHT OFFSHORE PRESSURE GRADIENT WILL KEEP A STRONG AND POTENTIALLY DAMAGING SANTA ANA WINDS ACROSS VENTURA AND LOS ANGELES COUNTIES THROUGH MID AFTERNOON THURSDAY. CAZ053-054-171100- /O.UPG.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ /O.NEW.KLOX.HW.W.0007.130117T0405Z-130117T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 805 PM PST WED JAN 16 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THURSDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...AREAS OF NORTHEAST 25 TO 40 MPH WITH GUSTS UP TO 60 MPH WILL CONTINUE THROUGH THURSDAY AFTERNOON. * IMPACTS... STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT WINDS ARE IN EXCESS OF 40 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. && $$ CAZ041-171100- /O.EXB.KLOX.WI.Y.0006.130117T1100Z-130117T2300Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 805 PM PST WED JAN 16 2013 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES COUNTY COAST. THIS ADVISORY IS IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY. * WINDS...FROM MALIBU TO THE HOLLYWOOD HILLS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL DEVELOP EARLY THURSDAY MORNING...AND CONTINUE INTO THURSDAY AFTERNOON. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ046-088-171100- /O.CON.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA 805 PM PST WED JAN 16 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... * WINDS...AREAS OF NORTHEAST WINDS WILL CONTINUE TO INCREASE TO 25 TO 35 MPH WITH GUSTS BETWEEN 50 AND 55 MPH AND PERSIST THROUGH THURSDAY AFTERNOON. ISOLATED GUSTS AROUND 60 MPH ARE POSSIBLE IN MORE FAVROABLE PEAKS AND CANYONS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ044-045-547-171100- /O.CON.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 805 PM PST WED JAN 16 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... * WINDS...AREAS OF NORTHEAST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS BETWEEN 40 AND 45 MPH AND CONTINUE THROUGH THURSDAY AFTERNOON. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE IN THE FOOTHILLS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ040-171100- /O.CON.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 805 PM PST WED JAN 16 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... * WINDS...AREAS OF NORTHEAST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 45 MPH AND CONTINUE THROUGH THURSDAY AFTERNOON. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HALL
4 follow-up statements
243 WWUS76 KLOX 170438 CCA NPWLOX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 838 PM PST WED JAN 16 2013 ...STRONG AND POTENTIALLY DAMAGING WINDS WILL AFFECT LOS ANGELES AND VENTURA COUNTIES THROUGH THURSDAY MORNING... .A TIGHT OFFSHORE PRESSURE GRADIENT WILL KEEP STRONG AND POTENTIALLY DAMAGING SANTA ANA WINDS ACROSS VENTURA AND LOS ANGELES COUNTIES THROUGH MID AFTERNOON THURSDAY. CAZ053-054-171145- /O.UPG.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ /O.NEW.KLOX.HW.W.0007.130117T0438Z-130117T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 838 PM PST WED JAN 16 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THURSDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...AREAS OF NORTHEAST 25 TO 40 MPH WITH GUSTS UP TO 60 MPH WILL CONTINUE THROUGH THURSDAY AFTERNOON. * IMPACTS... STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT WINDS ARE IN EXCESS OF 40 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. && $$ CAZ041-171145- /O.EXB.KLOX.WI.Y.0006.130117T1100Z-130117T2300Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 838 PM PST WED JAN 16 2013 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES COUNTY COAST. THIS ADVISORY IS IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY. * WINDS...FROM MALIBU TO THE HOLLYWOOD HILLS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL DEVELOP EARLY THURSDAY MORNING...AND CONTINUE INTO THURSDAY AFTERNOON. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ046-088-171145- /O.CON.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...TOPANGA...SANTA CLARITA...NEWHALL... VALENCIA 838 PM PST WED JAN 16 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... * WINDS...AREAS OF NORTHEAST WINDS WILL CONTINUE TO INCREASE TO 25 TO 35 MPH WITH GUSTS BETWEEN 50 AND 55 MPH AND PERSIST THROUGH THURSDAY AFTERNOON. ISOLATED GUSTS AROUND 60 MPH ARE POSSIBLE IN MORE FAVROABLE PEAKS AND CANYONS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ044-045-547-171145- /O.CON.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 838 PM PST WED JAN 16 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... * WINDS...AREAS OF NORTHEAST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS BETWEEN 40 AND 45 MPH AND CONTINUE THROUGH THURSDAY AFTERNOON. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE IN THE FOOTHILLS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ040-171145- /O.CON.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 838 PM PST WED JAN 16 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... * WINDS...AREAS OF NORTHEAST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 45 MPH AND CONTINUE THROUGH THURSDAY AFTERNOON. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HALL
385 WWUS76 KLOX 171141 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 341 AM PST THU JAN 17 2013 ...STRONG AND OCCASIONALLY DAMAGING WINDS WILL AFFECT THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THROUGH MID AFTERNOON... .A STRONG SURFACE HIGH ACROSS THE GREAT BASIN WILL CONTINUE TO CAUSE MODERATE TO STRONG SANTA ANA WINDS ACROSS VENTURA AND LOS ANGELES COUNTIES THROUGH MID AFTERNOON TODAY. CAZ046-171945- /O.UPG.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ /O.EXA.KLOX.HW.W.0007.000000T0000Z-130117T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 341 AM PST THU JAN 17 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...AREAS OF NORTH TO NORTHEAST WINDS WILL CONTINUE THROUGH PASSES AND CANYONS TO 25 TO 35 MPH WITH GUSTS TO 60 MPH THROUGH MID AFTERNOON. WINDS WILL THEN DIMINISH SOME THROUGH THE REMAINDER OF THE AFTERNOON INTO THIS EVENING. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE FALLEN TREES AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ053-054-171945- /O.CON.KLOX.HW.W.0007.000000T0000Z-130117T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 341 AM PST THU JAN 17 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS UP TO 65 MPH WILL CONTINUE THROUGH MID AFTERNOON. WINDS WILL THEN DIMINISH SOME THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE FALLEN TREES AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ088-171945- /O.CON.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 341 AM PST THU JAN 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTHEAST WINDS WILL CONTINUE 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH MID AFTERNOON. WINDS WILL THEN DIMINISH SOME THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. ISOLATED GUSTS AROUND 60 MPH ARE POSSIBLE IN MORE FAVORABLE FOOTHILL LOCATIONS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE BROKEN TREE LIMBS ACROSS THE ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE VALLEYS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. USE EXTRA CAUTION. && $$ CAZ044-045-547-171945- /O.CON.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 341 AM PST THU JAN 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS 45 TO 50 MPH WILL CONTINUE THROUGH MID AFTERNOON. WINDS WILL DIMINISH SOME THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE IN THE FOOTHILLS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE BROKEN TREE LIMBS ACROSS THE ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE VALLEYS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. USE EXTRA CAUTION. && $$ CAZ040-171945- /O.CON.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 341 AM PST THU JAN 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH MID AFTERNOON. WINDS WILL THEN DIMINISH SOME THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE BROKEN TREE LIMBS ACROSS THE ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR COASTAL AREAS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. USE EXTRA CAUTION. && $$ CAZ041-171945- /O.CON.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 341 AM PST THU JAN 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...FROM MALIBU TO THE HOLLYWOOD HILLS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH MID AFTERNOON...THEN DIMINISH SOME DURING THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE BROKEN TREE LIMBS ACROSS THE ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR COASTAL AREAS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. USE EXTRA CAUTION. && $$ KAPLAN/BRUNO
537 WWUS76 KLOX 171941 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1141 AM PST THU JAN 17 2013 ...STRONG AND OCCASIONALLY DAMAGING WINDS WILL AFFECT THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THROUGH MID AFTERNOON... .A STRONG SURFACE HIGH ACROSS THE GREAT BASIN WILL CONTINUE TO CAUSE MODERATE TO STRONG SANTA ANA WINDS ACROSS VENTURA AND LOS ANGELES COUNTIES THROUGH MID AFTERNOON TODAY. CAZ046-053-054-172300- /O.CON.KLOX.HW.W.0007.000000T0000Z-130117T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG 1141 AM PST THU JAN 17 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS UP TO 65 MPH WILL CONTINUE THROUGH MID AFTERNOON. WINDS WILL THEN DIMINISH SOME THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE FALLEN TREES AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ088-172300- /O.CON.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 1141 AM PST THU JAN 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTHEAST WINDS WILL CONTINUE 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH MID AFTERNOON. WINDS WILL THEN DIMINISH SOME THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. ISOLATED GUSTS AROUND 60 MPH ARE POSSIBLE IN MORE FAVORABLE FOOTHILL LOCATIONS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE BROKEN TREE LIMBS ACROSS THE ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE VALLEYS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. USE EXTRA CAUTION. && $$ CAZ044-045-547-172300- /O.CON.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 1141 AM PST THU JAN 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS 45 TO 50 MPH WILL CONTINUE THROUGH MID AFTERNOON. WINDS WILL DIMINISH SOME THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE IN THE FOOTHILLS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE BROKEN TREE LIMBS ACROSS THE ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE VALLEYS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. USE EXTRA CAUTION. && $$ CAZ040-172300- /O.CON.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 1141 AM PST THU JAN 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH MID AFTERNOON. WINDS WILL THEN DIMINISH SOME THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE BROKEN TREE LIMBS ACROSS THE ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR COASTAL AREAS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. USE EXTRA CAUTION. && $$ CAZ041-172300- /O.CON.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 1141 AM PST THU JAN 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...FROM MALIBU TO THE HOLLYWOOD HILLS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH MID AFTERNOON...THEN DIMINISH SOME DURING THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE BROKEN TREE LIMBS ACROSS THE ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR COASTAL AREAS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. USE EXTRA CAUTION. && $$
034 WWUS76 KLOX 172253 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 253 PM PST THU JAN 17 2013 ...GUSTY WINDS ACROSS LOS ANGELES AND VENTURA COUNTIES THROUGH THE EVENING... .A STRONG SURFACE HIGH ACROSS THE GREAT BASIN WILL CONTINUE TO CAUSE GUSTY SANTA ANA WINDS ACROSS VENTURA AND LOS ANGELES COUNTIES THROUGH AT LEAST THIS EVENING. WINDS ARE EXPECTED TO DIMINISH SOMEWHAT OVERNIGHT BUT REMAIN GUSTY THROUGH FRIDAY AND POSSIBLY THROUGH THE WEEKEND. CAZ046-053-054-180600- /O.EXP.KLOX.HW.W.0007.000000T0000Z-130117T2300Z/ /O.EXB.KLOX.WI.Y.0006.130117T2300Z-130118T0600Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG 253 PM PST THU JAN 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH AT LEAST THIS EVENING. WINDS ARE EXPECTED TO DIMINISH SOMEWHAT OVERNIGHT BUT REMAIN GUSTY THROUGH FRIDAY AND POSSIBLY THROUGH THE WEEKEND. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE BROKEN TREE LIMBS ACROSS THE ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS ARE IN EXCESS OF 35 MPH WITH FREQUENT GUSTS TO OR GREATER THAN 45 MPH. && $$ CAZ040-180000- /O.EXP.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 253 PM PST THU JAN 17 2013 ...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO AROUND 35 MPH ARE POSSIBLE THROUGH FRIDAY. $$ CAZ041-180000- /O.EXP.KLOX.WI.Y.0006.000000T0000Z-130117T2300Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 253 PM PST THU JAN 17 2013 ...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... LOCAL NORTHEAST WINDS 15 TO 25 MPH ARE POSSIBLE IN THE MALIBU AND HOLLYWOOD HILLS AREAS THROUGH FRIDAY. $$ CAZ088-180600- /O.EXT.KLOX.WI.Y.0006.000000T0000Z-130118T0600Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 253 PM PST THU JAN 17 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH THIS EVENING. WINDS ARE EXPECTED TO DIMINISH SOMEWHAT OVERNIGHT BUT REMAIN GUSTY THROUGH FRIDAY AND POSSIBLY THROUGH THE WEEKEND. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE BROKEN TREE LIMBS ACROSS THE ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE VALLEYS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. USE EXTRA CAUTION. && $$ CAZ044-045-547-180600- /O.EXT.KLOX.WI.Y.0006.000000T0000Z-130118T0600Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 253 PM PST THU JAN 17 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED THROUGH THIS EVENING WITH ISOLATED GUSTS TO 50 MPH OVER THE HILLS. WINDS ARE EXPECTED TO DIMINISH SOMEWHAT OVERNIGHT BUT REMAIN GUSTY THROUGH FRIDAY. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THERE COULD BE BROKEN TREE LIMBS ACROSS THE ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE VALLEYS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. USE EXTRA CAUTION. && $$ MW
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Jan 16, 4:27 PM PST, 3 hours 38 minutes earlier.
Area forecast discussion, Jan 16, 4:27 PM PST, 3 hours 38 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 427 PM PST WED JAN 16 2013 .SYNOPSIS... CLEAR SKIES ALONG WITH MILD TO WARM DAYS AND COOL NIGHTS WILL CONTINUE FOR THE NEXT SEVEN DAYS. GUSTY NORTHEAST WINDS WILL AFFECT THE USUAL WINDY AREAS THIS WEEK INCLUDING THE MOUNTAINS AND MANY VALLEYS OF LOS ANGELES AND VENTURA COUNTIES. && .SHORT TERM (TODAY-FRI)... ANOTHER CLEAR AND SUNNY DAY IN SOUTHWESTERN CALIFORNIA. THE WARMING TREND CONTINUES... BOTH FOR OVERNIGHT MINIMUM TEMPERATURES AND TO A GREATER EXTENT THE AFTERNOON MAXIMUMS. THOSE MINIMUM TEMPS WERE ABOVE FREEZING IN ALL BUT THE COLDEST POCKETS THIS MORNING AND SHOULD BE WARMER AGAIN TONIGHT. THUS... THE FROST ADVISORY FOR THE CENTRAL COAST OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES HAS BEEN CANCELLED. WINDS WERE ELEVATED TODAY AND GUSTY. WIND ADVISORIES ARE IN PLACE FOR ALL OF THE USUAL MOUNTAINS AND VALLEYS THAT ARE GENERALLY AFFECTED BY NORTHEAST WINDS BASED ON THE FORECASTED GUST SPEEDS. THESE WERE A BIT LOWER THAN EXPECTED IN MOST MOUNTAIN LOCATIONS BUT SOME VALLEY LOCATIONS WERE A BIT HIGHER. NEVERTHELESS THEY WERE ALL WITHIN ADVISORY CRITERIA. THE BIGGER QUESTION IS HOW MUCH STRONGER THEY WILL BE TOMORROW. CURRENT PROJECTIONS HAVE THE GRADIENT UP TO A FEW DEGREES STRONGER AND THIS WILL INCREASE BOTH THE SUSTAINED AND GUST SPEEDS. MADE THE DECISION THIS MORNING THAT THE ACTUAL WINDS WERE SO MUCH BELOW WARNING CRITERIA TODAY THAT EVEN WITH STRONGER WINDS TOMORROW THEY WILL BE BELOW WARNING CRITERIA... STILL WITHIN ADVISORY LEVEL. HOWEVER WINDS HAVE STRENGTHENED MORE THIS AFTERNOON AND IF THIS IS THE BEGINNING LEVEL TO WHICH THE ADDITIONAL WIND SPEEDS ARE ADDED FOR TOMORROW IT MAY PUSH US INTO WARNING CRITERIA. SINCE WE HAVE TENDED TO OVERFORECAST THE WIND SPEEDS OF LATE I WILL HOLD TO THE LOWER SPEEDS FOR TOMORROW BUT MY CONFIDENCE IS LOWER THAN IT HAD BEEN THIS MORNING. WINDS ON FRIDAY WILL BE ELEVATED AS WELL BUT CURRENTLY ARE PROJECTED TO REMAIN BELOW ADVISORY LEVEL. IF WE PUSH INTO WARNING LEVEL SPEEDS TOMORROW WE MAY NEED TO ALSO RAISE THOSE ON FRIDAY TO ADVISORY LEVEL. .LONG TERM (SAT-TUE)... CONTINUED CHAMBER OF COMMERCE WEATHER INTO NEXT WEEK. SOME POCKETS OF COLD TEMPERATURES IN SLO AND SBA COUNTIES AND OCCASIONAL BREEZY WINDS IN VENTURA AND LOS ANGELES COUNTIES. HOWEVER WARM AND SUNNY SKIES IN THE AFTERNOON SHOULD TRUMP IT ALL. NEXT PATTERN CHANGE IS HINTED AT LATE ON TUESDAY AND WEDNESDAY BUT THIS COULD EASILY PUSH OUT ANOTHER DAY OR SO. && .AVIATION...17/0027Z. VFR CONDITIONS ARE EXPECTED AT ALL TERMINALS EXCEPT FOR A CHANCE OF LIFR TO IFR CONDITIONS AT KPRB. PERIODS OF MODERATE TO STRONG LOW-LEVEL WIND SHEAR AND TURBULENCE IS EXPECTED AT KOXR AND KVNY...WITH A CHANCE OF WIND SHEAR AND TURBULENCE AT KBUR...KPMD...AND KWJF. KLAX...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. ANY EAST WINDS WILL REMAIN LESS THAN 7 KNOTS. KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. THERE IS A 20 PERCENT CHANCE OF MODERATE TO STRONG LOW-LEVEL WIND SHEAR AND TURBULENCE. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). && SYNOPSIS...DS PUBLIC...KJ AVIATION...WF WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 16, 3:00 PM PST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 PM PST WED JAN 16 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-171400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 300 PM PST WED JAN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GUSTY NORTHEAST WINDS WILL AFFECT THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES TODAY AND TONIGHT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY GUSTY NORTHEAST WINDS WILL AFFECT THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES THURSDAY. BREEZY CONDITIONS WILL CONTINUE AT TIMES THURSDAY NIGHT THROUGH SATURDAY. VERY LOW RELATIVE HUMIDITIES AND GUSTY WINDS WILL MAKE FOR INCREASING FIRE DANGER INTO THE WEEKEND. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KJ
In the hours before
Local storm report, Jan 16, 2:42 PM PST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
242 PM PST WED JAN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM NON-TSTM WND GST 8 NNE MOUNT WILSON 34.33N 118.03W
01/16/2013 M59.00 MPH LOS ANGELES CA MESONET
NORTHEAST WINDS 35 MPH GUSTING TO 59 MPH AT CHILAO
RAWS...ELEVATION 5450 FEET.
&&
HALLThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 9:00 PM PST | Small Craft Advisory | LOX | 17 hr |
Nearby
High Wind Warnings in California, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.